# SDR SWAA2018022620019

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 34,263 hours, 20,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT BOTTOM RT SIDE MISSING.  R&R LENS PER AMM.
